Communications in Mathematical Physics

Projective embeddings of complex supermanifolds

Claude LeBrun, Yat Sun Poon, and R. O. Wells

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 126, Number 3 (1990), 433-452.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179949

Mathematical Reviews number (MathSciNet)
MR1032867

Zentralblatt MATH identifier
0693.58003

Subjects
Primary: 32C11: Complex supergeometry [See also 14A22, 14M30, 58A50]
Secondary: 14M30: Supervarieties [See also 32C11, 58A50]

Citation

LeBrun, Claude; Poon, Yat Sun; Wells, R. O. Projective embeddings of complex supermanifolds. Comm. Math. Phys. 126 (1990), no. 3, 433--452. https://projecteuclid.org/euclid.cmp/1104179949


Export citation